# SDR P5CA2021041800095

- Difficulty date: April 18, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,638 hours, 5,434 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Peeling
- Location: Captain'S Evas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT EVAS HOOK AND LOOP PEELING OFF( REAPPLIED ADHESIVE IAW B767 AMM 20-30-01. )
